RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Baiborodov, S P

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:105
Abstract pages:1013
Full texts:547

http://www.mathnet.ru/eng/person37059
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207898

Publications in Math-Net.Ru
1989
1. S. P. Baiborodov, “Approximation of functions by Fourier sums in systems of characters of zero-dimensional compact commutative groups”, Trudy Mat. Inst. Steklov., 189 (1989),  21–33  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 189 (1990), 21–36
1987
2. S. P. Baiborodov, “Approximation of functions by the Fourier–Walsh sums”, Mat. Zametki, 41:1 (1987),  23–33  mathnet  mathscinet  zmath; Math. Notes, 41:1 (1987), 15–22  isi
1984
3. S. P. Baiborodov, “Lebesgue constants and approximation of functions by Fourier and Fejér sums”, Dokl. Akad. Nauk SSSR, 277:5 (1984),  1033–1035  mathnet  mathscinet  zmath
4. S. P. Baiborodov, “Approximation of functions of several variables by Fejer sums”, Mat. Zametki, 36:1 (1984),  123–136  mathnet  mathscinet  zmath; Math. Notes, 36:1 (1984), 553–561  isi
1983
5. S. P. Baiborodov, “Lebesgue constants and approximation of functions by rectangular fourier sums in $L^p(T^m)$”, Mat. Zametki, 34:1 (1983),  77–90  mathnet  mathscinet  zmath; Math. Notes, 34:1 (1983), 522–529  isi
1982
6. S. P. Baiborodov, “Lebesgue constants of polyhedra”, Mat. Zametki, 32:6 (1982),  817–822  mathnet  mathscinet  zmath; Math. Notes, 32:6 (1982), 895–898  isi
1981
7. S. P. Baiborodov, “Approximation of functions of several variables by de la Vallée Poussin rectangular sums”, Mat. Zametki, 29:5 (1981),  711–730  mathnet  mathscinet  zmath; Math. Notes, 29:5 (1981), 362–372  isi
1980
8. S. P. Baiborodov, “Approximation of functions by Vallée-Poussin sums”, Mat. Zametki, 27:1 (1980),  33–48  mathnet  mathscinet  zmath; Math. Notes, 27:1 (1980), 19–27  isi
1979
9. S. P. Baiborodov, “On the approximation of functions of several variables by de la Vallee Poussin rectangular sums”, Dokl. Akad. Nauk SSSR, 249:2 (1979),  265–267  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020